Folgen
humberto prado
humberto prado
Bestätigte E-Mail-Adresse bei usach.cl
Titel
Zitiert von
Zitiert von
Jahr
Separation dichotomy and wavefronts for a nonlinear convolution equation
C Gomez, H Prado, S Trofimchuk
Journal of Mathematical Analysis and Applications 420 (1), 1-19, 2014
422014
Nonlinear equations with infinitely many derivatives
P Górka, H Prado, EG Reyes
Complex Analysis and Operator Theory 5 (1), 313-323, 2011
422011
Rates of approximation and ergodic limits of regularized operator families
C Lizama, H Prado
Journal of Approximation Theory 122 (1), 42-61, 2003
382003
The time fractional Schrödinger equation on Hilbert space
P Górka, H Prado, J Trujillo
Integral Equations and Operator Theory 87, 1-14, 2017
292017
On duality and spectral properties of (a, k)-regularized resolvents
C Lizama, H Prado
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 139 (3 …, 2009
282009
Functional calculus via Laplace transform and equations with infinitely many derivatives
P Górka, H Prado, EG Reyes
Journal of Mathematical Physics 51 (10), 2010
222010
The initial value problem for ordinary differential equations with infinitely many derivatives
P Gorka, H Prado, EG Reyes
Classical and Quantum Gravity 29 (6), 065017, 2012
212012
Differential equations with infinitely many derivatives and the Borel transform
M Carlsson, H Prado, EG Reyes
Annales Henri Poincaré 17 (8), 2049-2074, 2016
182016
On a general class of nonlocal equations
P Górka, H Prado, EG Reyes
Annales Henri Poincaré 14, 947-966, 2013
172013
Generalized euclidean bosonic string equations
P Górka, H Prado, EG Reyes
Spectral Analysis of Quantum Hamiltonians: Spectral Days 2010, 147-169, 2012
152012
New results from old investigation: A note on fractional m-dimensional differential operators. The fractional Laplacian
H Prado, M Rivero, JJ Trujillo, MP Velasco
Fractional Calculus and Applied Analysis 18 (2), 290-306, 2015
142015
Fractional relaxation equations on Banach spaces
C Lizama, H Prado
Applied Mathematics Letters 23 (2), 137-142, 2010
142010
Resonances for Hamiltonians with a delta perturbation in one dimension
C Fernández, G Palma, H Prado
Journal of Physics A: Mathematical and General 38 (34), 7509, 2005
122005
Singular perturbation for Volterra equations of convolution type
C Lizama, H Prado
Applied mathematics and computation 181 (2), 1624-1634, 2006
102006
A Laplace transform approach to linear equations with infinitely many derivatives and zeta-nonlocal field equations
A Chavez, H Prado, EG Reyes
arXiv preprint arXiv:1705.01525, 2017
82017
On the asymptotic behavior of regularized operator families
H Prado
Semigroup Forum 73 (2), 243-252, 2006
82006
Singular perturbations of integro-differential equations
C Lizama, H Prado
Applied mathematics and computation 175 (2), 1582-1595, 2006
82006
Existence of smooth solutions for a class of Euclidean bosonic equations
CO Alves, H Prado, EG Reyes
Journal of Differential Equations 323, 229-252, 2022
62022
Existence of nonnegative solutions for generalized p-Laplacians
H Prado, P Ubilla
Reaction Diffusion Systems, 289-298, 2020
62020
The asymptotic behavior of the time fractional Schrödinger equation on Hilbert space
P Górka, H Prado, DJ Pons
Journal of Mathematical Physics 61 (3), 2020
62020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20